Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

DearCasey01

Member
  • Total Reviews

    1
  • Content Count

    17
  • Joined

  • Last visited

Community Reputation

2 Neutral

3 Followers

About DearCasey01

  • Rank
    New Member
  • Birthday 08/31/1996

Profile Information

  • Gender
    Female
  • Location
    North Carolina
  • Interests
    Psychology, Photography, Music, People-science, meeting new people.

Recent Profile Visitors

1,735 profile views
  1. Hello. So I have been using the same cleanser for about two years now. (Proactiv's deep cleansing wash, which has expoliating beads and salicylic acid) I also went through my 2nd round of Accutane, which I got off of in Sept. My face became super clear and lovely and everything was wonderful until about the beginning of Dec. My skin has been acting very strange. I get these red, non-inflamed and non painful bumps all over my face. They're about the size of a regular pimple but aren't hard or p
  2. DearCasey01

    Acne Hyperpigmentation

    I used to have that as well after suffering really severe hormonal cystic acne. Ha, if the bumps weren't enough. I too had red marks covering my face and it really bothered me. What I found to be the most beneficial is just letting it be and giving your skin a rest (no make up or anything). Drink a lot of water so your face has the moisture to help heal itself. And one thing you could try is microdermabrasion which slowly removes the dead skin cells off your face, thus, removing the acne scars
  3. Hello! Background: -18 yr old female in college -completed 2nd 6 month Accutane course in September. -use Proactiv deep cleansing wash as cleanser -proactiv complexion perfecting hydrator as moisturizer Alright, so here lately my face has been breaking out in small, non-inflamed bumps ALL over my face. They usually last 2-3 days and often itch quite a bit. They aren't painful at all and you can barely feel them but they're very red. They never have whiteheads or black heads to them. It's
  4. I'm actually not in school. I have already graduated.
  5. I am 100000000% positive that I have developed acne dysmorphic disorder because of my traumatic experience with severe cystic acne. I am not being dramatic or exaggerating. It has affected my life completely. Acne has definitely caused serious mental problems with me. I'll spare you the details. I just wanted to know what steps I need to take to get the help I need. I know I need to see a therapist/counselor but I don't know how. My parents just yell at me and tell me to get over it. I'm t
  6. DearCasey01

    you know its bad when..

    *when you know your Detmatologist's number by heart. *when you spend 24hrs a day contemplating on the "if had clear skin, I'd..." scenario. *when you take about 6 different pills a day JUST for acne. *when you honestly don't want to live anymore. THAT is when you know it's truly bad. ...when even accutane doesn't work.
  7. DearCasey01

    Masturbation And Acne

    I honestly believe, from my own experience, that acne can definitely be related to masturbation. I have actually tested this logic out. My theory is that when you masturbate, your body releases all these hormones(which as you know, are notorious for causing acne), which makes skin break out. However, I'm a girl so I don't know if it would be different for me. All I know is every time I have, I got a new pimple the very next day... every single time. Without a doubt know the two are related. S
  8. If acne is genetic, does that mean there's no cure?
  9. DearCasey01

    Things Only People With Acne Will Understand!

    I'm literally crying reading all of these because they're our reality. Our sick and twisted reality.
  10. DearCasey01

    Tried Everything

    Why is it that guys still seem to look really attractive even with acne but girls don't? It stinks.
  11. Hello! I'll try to keep this short and sweet. I'm 17 and literally JUST finished my 2nd round of Accutane (2 weeks ago) Took 1st round at 14, and acne came back something terrible. This 2nd course, I was on 40mg for 7 months, along with antibiotics, zinc supplements, and birth control. I am still taking the antibiotics, zinc, and birth control. However, I am now developing acne again!! After just a measly TWO WEEKS of Accutane, which has gave me clear skin for 3 months straight. The
  12. DearCasey01

    What Am I Doing Wrong? Help!

    I am in in the EXACT same boat! I'm 17, took first round of Accutane at 14 and acne came back with vengeance. I literally JUST finished 2nd round of Accutane (2 weeks ago) and my acne is already starting to slowly creep back into my life. 2 freakin' weeks!! And like you, I do everything by the book in order to obtain clear skin. -I change my pillow cases. (DAILY) -Drink 2gallons water/day. -Eat very healthy. (Nothing but fruits, veggies, fish and chicken) -I run 4 miles/day. -NEVER EVE
  13. Hey! It's been a long while since I've been on here. I was on 40,60, and even 80mg throughout my 6 month course. I decided that I wanted to take stick with taking 40mg and make the dosage last a little longer. My skin has cleared up from those big, nasty cyst and huge pussy whiteheads, thank god! I'm now taking 20mg/day for my last month, which would make a total of 8 months I was on accutane. I'm also taking birth control, antibiotics, and zinc. That combination has worked wonders for me so
  14. Hey everyone! So I've been on my second round of Accutane (40mg/day +Vitimin E/BC) for one month now. I am seeing pretty nice improvement, which is unfortunately accompanied by severe lower back pain, extremely dry skin, and irritability. However, my dermatologist is taking a vacation and I won't be able to get my second month worth of pills util then. I run out in four days. I'm so so so sooo scared that my skin will relapse, since I have been on it for merely a month. After all the emoti
  15. DearCasey01

    Facial Hair Removal On Accutane?

    Honestly, I wouldn't suggest it. I was Accutane for six months and even though I did not have any serious side affects, my face became immensely dry and sensitive. When your skin becomes so sensitive, it wouldn't be a good idea to put a chemical hair remover, such as Nair on your face. It could cause bad irritation and tiny bumps to occur in the area. Trust your gut, if you don't think it's a good idea, then don't do it.
×